Alert archive / Texas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 65, NWS Fort Worth, TX

March 23, 2016Parker County, Tarrant County, Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at Mar 23, 2016, 8:26 PM CDT for Parker County, Tarrant County, Texas. It was in force for 64 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 23, 2016, 8:26 PM CDT (01:26 UTC)
Expired
Mar 23, 2016, 9:30 PM CDT
In force
64 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

Counties Parker County, TX, Tarrant County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 40 km from the middle of the area, began a volume at 01:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 23, 8:41 PM CDTHAIL 0.75Azle, TXDIME HAIL IN AZLE AT 199 AND NEWSOME MOUND ROAD
Mar 23, 8:50 PM CDTHAIL 1.75Pecan Acres, TXHAIL UP TO THE SIZE OF GOLFBALLS IN PECAN ACRES
Mar 23, 8:55 PM CDTHAIL 14 Sw Haslet, TXQUARTER SIZED HAIL NEAR HICKS AIRPORT
Mar 23, 9:06 PM CDTTORNADO3 Sw Haslet, TXEF-0 TORNADO CONFIRMED BY NWS SURVEY TEAM. DAMAGE TO STORAGE FACILITY AND ROOF AWNINGS NORTH OF US 287
Mar 23, 9:10 PM CDTTSTM WND DMGBlue Mound, TXSTORAGE BUILDING DAMAGED AND RVS FLIPPED

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 24 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 23, 6:51 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 1.4 hours before the alert went out and 14 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2016-03-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1404 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2016-03-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 179 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1404 J/kg
Mixed-layer CIN
-32 J/kg
Mixed-layer LCL
1555 m above ground
0-6 km bulk shear
67 kt
0-1 km storm-relative helicity
179 m²/s²
0-3 km storm-relative helicity
138 m²/s²
Significant tornado parameter
0.7
Supercell composite
8.9

Open this sounding in Storm Lab

The text

As transmitted.

397 
WUUS54 KFWD 240126 RRA
SVRFWD
TXC367-439-240230-
/O.NEW.KFWD.SV.W.0065.160324T0126Z-160324T0230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
826 PM CDT WED MAR 23 2016

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN PARKER COUNTY IN NORTH CENTRAL TEXAS...
  NORTHERN TARRANT COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 930 PM CDT

* AT 825 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER RENO...OR NEAR
  AZLE...MOVING EAST AT 45 MPH.

  HAZARD...PING PONG BALL SIZE HAIL AND 65 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
           DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT 
           WIND DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  FORT WORTH...BEDFORD...GRAPEVINE...HALTOM CITY...KELLER...HURST...
  SOUTHLAKE...WATAUGA...COLLEYVILLE...SAGINAW...AZLE...SANSOM PARK...LAKE
  WORTH...BRIAR...EAGLE MOUNTAIN...NORTH RICHLAND HILLS...PECAN ACRES...
  RENO...SPRINGTOWN AND BLUE MOUND.

THIS INCLUDES THE FOLLOWING INTERSTATES...
 INTERSTATE 35W BETWEEN MILE MARKERS 57 AND 67.
 INTERSTATE 820 BETWEEN MILE MARKERS 11 AND 22.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3298 9711 3285 9714 3278 9762 3295 9774
      3300 9766
TIME...MOT...LOC 0125Z 252DEG 38KT 3290 9760 

HAIL...1.50IN
WIND...60MPH
 
$$

BAIN
1 follow-up statement
081 
WWUS54 KFWD 240200
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
900 PM CDT WED MAR 23 2016

TXC367-439-240230-
/O.CON.KFWD.SV.W.0065.000000T0000Z-160324T0230Z/
PARKER TX-TARRANT TX-
900 PM CDT WED MAR 23 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR NORTHEASTERN PARKER AND NORTHERN TARRANT COUNTIES...

AT 859 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR EAGLE MOUNTAIN...
MOVING EAST AT 25 MPH.

HAZARD...70 MPH WIND GUSTS AND PING PONG BALL SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
         DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT 
         CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO 
         MOBILE HOMES...ROOFS...AND OUTBUILDINGS. 

LOCATIONS IMPACTED INCLUDE...
FORT WORTH...BEDFORD...GRAPEVINE...HALTOM CITY...KELLER...HURST...
SOUTHLAKE...WATAUGA...COLLEYVILLE...SAGINAW...AZLE...SANSOM PARK...LAKE
WORTH...BRIAR...EAGLE MOUNTAIN...NORTH RICHLAND HILLS...PECAN ACRES...
RENO...SPRINGTOWN AND BLUE MOUND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3298 9711 3285 9714 3278 9762 3295 9774
      3300 9766
TIME...MOT...LOC 0159Z 256DEG 23KT 3294 9741 

TORNADO...POSSIBLE
HAIL...1.50IN
WIND...70MPH
 
$$

BAIN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 23, 6:24 PM CDT, 2 hours 2 minutes earlier.

Area forecast discussion, Mar 23, 6:24 PM CDT, 2 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
624 PM CDT WED MAR 23 2016

.AVIATION...

THE COMBINATION OF AN UPPER TROUGH...A DRY LINE AND A COLD FRONT
WILL LEAD TO A ROUND OF CONVECTION THIS EVENING...

CONVERGENCE ALONG A DRY LINE HAS LED TO ISOLATED THUNDERSTORM
DEVELOPMENT NORTH OF THE DFW AREA OVER THE PAST HOUR OR SO. HI-RES
MODEL GUIDANCE INDICATES THAT ACTIVITY WILL BACK-BUILD
SOUTHWESTWARD TOWARDS THE KMWL AREA OVER THE NEXT COUPLE OF HOURS
AS STRONGER FORCING ASSOCIATED WITH THE UPPER TROUGH ARRIVES FROM
THE WEST. FOR SIMPLICITY WE WILL BEGIN THE METROPLEX TAFS WITH
VCTS. THE FRONT WILL LIKELY OVERTAKE THE DRYLINE ABOUT THE SAME
TIME STORMS BEGIN TO AFFECT THE DALLAS-FORT WORTH AREA...WHICH
SHOULD BE IN THE THE 02-04Z TIME FRAME. ACTIVITY MAY START OFF
ISOLATED IN NATURE...WITH STORMS THEN FORMING INTO A LINE AND
DEVELOPING SOUTHEASTWARD ACROSS THE REGION WITH THE FRONT. TIMING
OF THE ONSET OF CONVECTION IN THE WACO AREA WILL PROBABLY BE
AROUND 3 HOURS AFTER THE DFW AREA...OR BEGINNING AROUND MIDNIGHT
LOCAL. GUSTY NORTHWEST WINDS AND VFR CONDITIONS ARE EXPECTED
FOLLOWING THE PASSAGE OF THE FRONT.

30

&&

.UPDATE.../1148 AM CDT/
AN UPPER LEVEL LOW IS CURRENTLY MOVING INTO WESTERN KANSAS WITH
ITS ATTENDANT SURFACE LOW ALSO MOVING ACROSS KANSAS. A DRYLINE
EXTENDS FROM THE SURFACE LOW SOUTH...WITH THE LEADING EDGE NEAR A
VERNON TO SWEETWATER TO OZONA LINE. THE DRYLINE WILL CONTINUE
MIXING EAST...STALLING ACROSS NORTH TEXAS AROUND MID- AFTERNOON AS
THE LOWER AND MID LEVEL WINDS BECOME MORE SOUTHWESTERLY WHILE THE
UPPER LEVEL TROUGH MOVES EAST. WHERE THE DRYLINE STALLS REMAINS
THE MAIN CHALLENGE FOR THE FORECAST THE REMAINDER OF THE DAY. THE
HI RES MODELS STALL THE DRYLINE FURTHER WEST THAN PREVIOUSLY
THOUGHT AND HAVE UPDATED THE FORECAST TO REFLECT THIS CHANGE.

THE LOCATION OF THE DRYLINE AND WHERE IT STALLS WILL HAVE IMPACTS
ON THE LOCATION OF STORM DEVELOPMENT LATER TODAY. LATEST MODEL
GUIDANCE SUGGESTS THE DRYLINE WILL STALL NEAR A GAINESVILLE TO
GOLDTHWAITE LINE LATE THIS AFTERNOON. THE RAP HAS BEEN
CONSISTENTLY DEVELOPING ISOLATED CONVECTION ALONG THE DRYLINE
ALONG AND NORTH OF INTERSTATE 20 BETWEEN 22-23Z /5-6 PM CDT/ AND
NOW THE HRRR IS DEVELOPING CONVECTION TOO IN THE SAME GENERAL
LOCATION AND TIME. FORECAST SOUNDINGS FROM THE RAP SHOW THE CAP
WEAKENING ALONG THE DRYLINE ALLOWING FOR CONVECTIVE INITIATION AND
HAVE ADJUSTED THE AFTERNOON POPS ACCORDINGLY FOR THIS POTENTIAL
ALONG AND WEST OF A BOWIE TO MERIDIAN LINE. STILL KEPT THE POPS
LOW AT 20 PERCENT AS ANY STORMS DURING THE 4-6 PM TIME FRAME
SHOULD BE ISOLATED BUT THESE STORMS COULD BE SEVERE. CAPE VALUES
WILL BE BETWEEN 1500-2000 J/KG WITH STRONG BULK SHEAR VALUES. MAIN
THREATS WILL BE LARGE HAIL AND DAMAGING WINDS BUT AN ISOLATED
TORNADO WILL ALSO BE POSSIBLE.

AFTER 6-7 PM...THE COLD FRONT WILL START TO OVERTAKE THE DRYLINE
FROM NORTH TO SOUTH AND A NARROW BAND OF STORMS ALONG THE
FRONT/DRYLINE IS EXPECTED TO DEVELOP AS THIS HAPPENS. WITH THE
LIKELIHOOD THAT THE DRYLINE WILL BE WEST OF INTERSTATE
35...EXPANDED THE EVENING POPS WEST AS WELL BUT THE BEST STORM
CHANCES WILL BE ALONG AND EAST OF INTERSTATE 35. SEVERE STORMS
WILL AGAIN BE POSSIBLE WITH A THREAT FOR LARGE HAIL...DAMAGING
WINDS...AND ISOLATED TORNADOES IN THE EVENING HOURS BUT THE MAIN
THREAT MAY TRANSITION TO STRONG WINDS LATER IN THE EVENING AND
OVERNIGHT IF THE STORMS BECOME LINEAR ALONG THE FRONT...SIMILAR TO
A SQUALL LINE. OVERNIGHT...THE SEVERE THREAT WILL LOWER BUT WILL
STILL BE POSSIBLE. THE STORMS SHOULD BE EAST AND SOUTHEAST OF THE
AREA BY DAYBREAK AS THE FRONT MOVES OUT OF CENTRAL TEXAS.

&&
.PREV DISCUSSION... /ISSUED 347 PM CDT WED MAR 23 2016/
FOR THE REMAINDER OF TODAY AND TONIGHT...NO SIGNIFICANT CHANGES
ARE EXPECTED FROM THE UPDATE ISSUED AROUND MIDDAY AND HAVE
APPENDED THE UPDATE DISCUSSION BELOW FOR REFERENCE. BOTH THE RED
FLAG WARNING AND WIND ADVISORY WILL REMAIN IN EFFECT TROUGH 7 PM
CDT EVEN THOUGH MANY SITES ARE NOT CONSISTENTLY MEETING CRITERIA.
THE THREAT FOR FIRES AND STRONG GUSTY WINDS WILL CONTINUE INTO THE
EVENING HOURS.

WE CONTINUE TO TRACK THE LOCATION OF THE DRYLINE...VISIBLE ON
AREA RADARS...WHICH AT 3 PM WAS LOCATED NEAR A LINE FROM OKLAHOMA
CITY TO GRAHAM TO FORT STOCKTON. SOME CUMULUS CLOUDS HAVE BEEN
DEVELOPING ALONG THE DRYLINE FROM OLNEY/GRAHAM TO ABILENE BUT
THERE IS LITTLE VERTICAL EXTENT TO THESE CLOUDS AND NO CONVECTIVE
DEVELOPMENT. ACARS SOUNDINGS AT KDFW AIRPORT INDICATE THE CAP HAS
WEAKENED BUT IS STILL IN PLACE. HOWEVER...BY 22-23Z...THE HRRR
CONTINUES TO DEVELOP CONVECTION NEAR THE I-35 CORRIDOR AND RAPIDLY
INCREASES THE INTENSITY OF THESE STORMS WHICH WOULD BE EXPECTED
GIVEN THE UNSTABLE ENVIRONMENT AND SUFFICIENT SHEAR FOR SUPERCELLS
IF THE CAP CAN BE WEAKENED/ERODED.

THE COLD FRONT CAN ALSO BE TRACKED ON VISIBLE SATELLITE IMAGERY
AND AREA RADARS SWEEPING DOWN THE TEXAS PANHANDLE AND WESTERN
OKLAHOMA. AS THE FRONT OVERTAKES THE DRYLINE IN OUR AREA THIS
EVENING AND LARGE SCALE LIFT INCREASES AS THE BASE OF THE UPPER
LEVEL TROUGH APPROACHES FROM THE WEST...ADDITIONAL STORMS ARE
EXPECTED TO DEVELOP ALONG THIS FRONT/DRYLINE INTERACTION AND
POSSIBLY THE SOUTHERN EXTENT OF THE DRYLINE. AT FIRST...THESE
STORMS MAY FORM A BROKEN LINE BUT ARE EXPECTED TO CONGEAL INTO A
MORE SOLID LINE AS THE FRONT PROGRESSES SOUTHEAST THROUGH THE
AREA. BY DAYBREAK THURSDAY MORNING...THE STORMS SHOULD HAVE EXITED
THE AREA LEAVING COOL AND BREEZY CONDITIONS IN THE WAKE OF THE
FRONT.

THE MAIN THREATS WITH ANY STORMS THAT DEVELOP LATE THIS AFTERNOON
AND EARLY EVENING WILL BE LARGE HAIL...DAMAGING WINDS...AND
ISOLATED TORNADOES. FOR THE STORMS ALONG THE FRONT LATER...INITIAL
THREATS WILL ALSO BE LARGE HAIL...DAMAGING WINDS...AND ISOLATED
TORNADOES. HOWEVER...AS THE STORMS CONGEAL INTO A LINE...THE MAIN
THREAT MAY BECOME DAMAGING WINDS...BUT THERE WILL STILL BE A LOWER
THREAT FOR HAIL AND ISOLATED TORNADOES GIVEN THE SHEAR VALUES
AHEAD OF THE FRONT.

TEMPERATURES ON THURSDAY WILL BE COOLER WITH HIGHS IN THE 60S BUT
IT WILL FEEL COOLER THAN THAT WITH BREEZY NORTH WINDS OF 10 TO 20
MPH AND GUSTS UP TO 30 MPH. BROAD TROUGHING IN THE MID LEVELS OF
THE ATMOSPHERE WILL CONTINUE BUT WEAK RIDGING FROM THE SURFACE TO
H700 AND A RETURN OF SOUTH WINDS FRIDAY WILL RESULT IN WARMING
TEMPERATURES FRIDAY AND SATURDAY. FRIDAY AND SATURDAY ARE EXPECTED
TO BE PLEASANT...SUNNY...AND DRY BUT IT WILL BE A LITTLE BREEZY IN
SOME AREAS WITH WINDS OF 10-15 MPH AND SLIGHTLY HIGHER GUSTS.

ANOTHER SHORTWAVE WILL MOVE THROUGH THE BROAD UPPER LEVEL TROUGH
AND ACROSS THE PLAINS SATURDAY NIGHT SENDING ANOTHER COLD FRONT
INTO NORTH AND CENTRAL TEXAS ON SUNDAY. THERE ARE TIMING
DIFFERENCES WITH THE FRONT BUT THE LATEST TRACK HAS IT MOVING
THROUGH THE REGION LATE SATURDAY NIGHT AND SUNDAY MORNING. THERE
MAY BE SOME WEAK INSTABILITY AHEAD OF THE FRONT FOR A FEW STRONG
STORMS BUT CONFIDENCE IN THIS IS LOW AND WE WILL CONTINUE TO
MONITOR THE INSTABILITY AND TIMING LEADING UP TO THIS NEXT SYSTEM.
SUNDAY WILL BE A COOL DAY FOR MOST WITH TEMPERATURES DEPENDING ON
THE TIMING OF THE FRONT.

EARLY NEXT WEEK WILL BE DRY WITH INCREASING TEMPERATURES BUT
ANOTHER STRONG UPPER LEVEL SYSTEM MAY DEVELOP IN THE WESTERN CONUS
BY MIDWEEK BRINGING ADDITIONAL RAIN CHANCES BY MID TO LATE WEEK.

JLDUNN

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  48  64  44  72  52 /  50   5   0   0   5
WACO, TX              50  66  40  72  49 /  60   5   0   0   5
PARIS, TX             47  61  40  68  47 /  60   5   0   0   5
DENTON, TX            46  63  39  70  50 /  40   5   0   0   5
MCKINNEY, TX          47  62  39  69  49 /  50   5   0   0   5
DALLAS, TX            48  64  44  72  52 /  50   5   0   0   5
TERRELL, TX           48  63  41  70  49 /  60   5   0   0   5
CORSICANA, TX         51  65  43  71  50 /  60  10   0   0   5
TEMPLE, TX            52  66  42  71  49 /  50   5   0   0   5
MINERAL WELLS, TX     46  65  39  73  50 /  30   5   0   0   5

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR TXZ091>095-100>107-
115>123-129>135-141-143>147-157>161-174.

RED FLAG WARNING UNTIL 7 PM CDT THIS EVENING FOR TXZ091-092-
100>102-115>117-129>132-141>143.

&&

30
Hazardous weather outlook, Mar 23, 3:31 PM CDT, 4 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
331 PM CDT WED MAR 23 2016

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-241200-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
331 PM CDT WED MAR 23 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL TEXAS.

.DAY ONE...TONIGHT.

THERE IS A CRITICAL THREAT FOR FIRES ALONG AND WEST OF A
GAINESVILLE TO GLEN ROSE TO GOLDTHWAITE LINE THROUGH 7 PM. THERE
IS ALSO A WIND ADVISORY FOR MOST OF THE REGION THROUGH 7 PM.

ISOLATED STORMS MAY DEVELOP ALONG A DRYLINE THIS EVENING BETWEEN
4 AND 8 PM. IF STORMS DEVELOP...THEY WILL LIKELY BE CAPABLE OF
PRODUCING LARGE HAIL AND DAMAGING WINDS. ISOLATED TORNADOS CAN
NOT BE RULED OUT EITHER. A COLD FRONT WILL REACH NORTH AND CENTRAL
TEXAS LATER THIS EVENING. THUNDERSTORM CHANCES INCREASE AFTER 7 PM
AS THE APPROACHING COLD FRONT OVERTAKES THE DRYLINE...AND THE CAP
IN PLACE OVER THE REGION ERODES. THUNDERSTORMS ARE LIKELY TO FORM
ALONG THE COLD FRONT...AND WILL LIKELY IMPACT AREAS EAST OF A
GAINESVILLE TO LAMPASAS LINE. THESE STORMS WILL SUBSEQUENTLY MOVE
ACROSS THE EASTERN PORTIONS OF NORTH TEXAS OVERNIGHT...EXITING THE
AREA PRIOR TO DAYBREAK THURSDAY.

ANY STORMS THAT FORM LATE THIS AFTERNOON AND TONIGHT WILL HAVE
THE POTENTIAL TO PRODUCE LARGE HAIL AND DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
THUNDERSTORM CHANCES WILL RETURN SUNDAY AND EARLY MONDAY. AS OF
NOW...STRONG TO SEVERE STORMS ARE NOT EXPECTED.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE REQUIRED THIS EVENING AND TONIGHT.

In the hours before

Local storm report, Mar 23, 7:12 PM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
712 PM CDT WED MAR 23 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0701 PM     HAIL             5 WNW LINDSAY           33.68N  97.31W
03/23/2016  E1.00 INCH       COOKE              TX   FIRE DEPT/RESCUE

            QUARTER SIZED HAIL 5 WNW OF LINDSAY
Local storm report, Mar 23, 7:15 PM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
715 PM CDT WED MAR 23 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0710 PM     HAIL             MUENSTER                33.65N  97.38W
03/23/2016  E0.88 INCH       COOKE              TX   TRAINED SPOTTER

            NICKEL-SIZED HAIL REPORTED IN MUENSTER
Local storm report, Mar 23, 7:56 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
756 PM CDT WED MAR 23 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0755 PM     HAIL             3 NW GORDONVILLE        33.83N  96.89W
03/23/2016  E1.75 INCH       GRAYSON            TX   AMATEUR RADIO

            GOLFBALL SIZED HAIL 3 NORTHWEST OF GORDONVILLE
Local storm report, Mar 23, 7:59 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
759 PM CDT WED MAR 23 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0757 PM     HAIL             7 N SADLER              33.78N  96.85W
03/23/2016  M1.00 INCH       GRAYSON            TX   AMATEUR RADIO

            QUARTER HAIL 7N SADLER ON FM901

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 23, 7:25 PM CDTSevere Thunderstorm WarningFWDCooke50 min
Mar 23, 7:43 PM CDTSevere Thunderstorm WarningFWDGrayson32 min
Mar 23, 7:52 PM CDTSevere Thunderstorm WarningFWDCooke, Denton, Wise53 min
Mar 23, 8:04 PM CDTSevere Thunderstorm WarningFWDParker, Wise26 min
Mar 23, 8:10 PM CDTSevere Thunderstorm WarningFWDParker35 min
Mar 23, 8:10 PM CDTSevere Thunderstorm WarningFWDCooke, Grayson65 min
Mar 23, 8:26 PM CDTSevere Thunderstorm WarningFWDDenton, Wise64 min
Mar 23, 8:59 PM CDTSevere Thunderstorm WarningFWDHood, Parker46 min
Mar 23, 9:01 PM CDTTornado WarningFWDTarrant29 min
Mar 23, 9:07 PM CDTSevere Thunderstorm WarningFWDErath, Hood, Palo Pinto23 min
Mar 23, 9:25 PM CDTSevere Thunderstorm WarningFWDDallas, Denton, Tarrant65 min
Mar 23, 9:28 PM CDTSevere Thunderstorm WarningFWDErath, Hood, Parker62 min
Mar 23, 9:32 PM CDTSevere Thunderstorm WarningFWDTarrant58 min
Mar 23, 9:35 PM CDTSpecial Weather StatementFWDGrayson55 min
Mar 23, 9:54 PM CDTAreal Flood AdvisoryFWDTarrant2 hr
Mar 23, 10:06 PM CDTSevere Thunderstorm WarningFWDCollin, Dallas, Denton54 min
Mar 23, 10:26 PM CDTSevere Thunderstorm WarningFWDDallas, Tarrant49 min
Mar 23, 10:33 PM CDTSpecial Weather StatementFWDHood, Johnson, Somervell57 min
Mar 23, 10:46 PM CDTSevere Thunderstorm WarningFWDLampasas, Mills59 min
Mar 23, 10:47 PM CDTSevere Thunderstorm WarningFWDCollin, Dallas, Hunt, Rockwall58 min
Mar 23, 10:51 PM CDTSevere Thunderstorm WarningFWDDallas, Ellis42 min
Mar 23, 11:18 PM CDTSpecial Weather StatementFWDKaufman57 min
Mar 23, 11:26 PM CDTSevere Thunderstorm WarningFWDDelta, Hopkins, Hunt34 min
Mar 23, 11:38 PM CDTSpecial Weather StatementFWDBosque52 min
Mar 23, 11:43 PM CDTSpecial Weather StatementFWDRains47 min
Mar 23, 11:53 PM CDTSpecial Weather StatementFWDLampasas52 min
Mar 23, 11:55 PM CDTSevere Thunderstorm WarningFWDDelta, Hopkins, Hunt, Kaufman, Lamar, Rains and 1 more35 min
Mar 24, 12:02 AM CDTSpecial Weather StatementFWDMcLennan58 min
Mar 24, 12:26 AM CDTSevere Thunderstorm WarningFWDHopkins27 min
Mar 24, 12:53 AM CDTSevere Thunderstorm WarningFWDHenderson37 min
Mar 24, 7:10 AM CDTRiver Flood WarningFWDDallas24 hr
Mar 24, 9:11 AM CDTRiver Flood WarningFWDDallas67 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.